Alert archive / Iowa / Tornado Warnings in 2008
Tornado Warning 75, NWS Des Moines, IA
NWS Des Moines, IA issued this tornado warning at Jun 7, 2008, 7:14 PM CDT for Humboldt County, Webster County, Wright County, Iowa. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2008, 7:14 PM CDT (00:14 UTC)
- Expired
- Jun 7, 2008, 8:00 PM CDT
- In force
- 46 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
Counties Humboldt County, IA, Webster County, IA, Wright County, IA
The radar
The Des Moines radar (KDMX), 115 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 12:17 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 0.2 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1710 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 288 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KDMX 080014 TORDMX IAC091-187-197-080100- /O.NEW.KDMX.TO.W.0075.080608T0014Z-080608T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE DES MOINES IA 714 PM CDT SAT JUN 7 2008 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * TORNADO WARNING FOR... NORTHEASTERN WEBSTER COUNTY IN CENTRAL IOWA... SOUTHEASTERN HUMBOLDT COUNTY IN NORTH CENTRAL IOWA... WRIGHT COUNTY IN NORTH CENTRAL IOWA... * UNTIL 800 PM CDT. * AT 711 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR THOR...OR 12 MILES NORTHEAST OF FORT DODGE...MOVING EAST AT 48 MPH. * THE TORNADO WILL BE NEAR... EAGLE GROVE AND GOLDFIELD BY 720 PM CDT... CLARION BY 730 PM CDT... GALT AND ROWAN BY 740 PM CDT... THIS IS A HAZARDOUS SITUATION. SEEK SHELTER IN A BASEMENT...OR IN AN INTERIOR ROOM. STAY AWAY FROM WINDOWS. IF YOU ARE OUTSIDE OR IN A CAR...SEEK SHELTER IN A REINFORCED BUILDING. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING FOR NORTHERN IOWA. LAT...LON 4290 9352 4259 9351 4261 9412 4282 9418 TIME...MOT...LOC 0014Z 261DEG 42KT 4265 9397 $$ DONAVON
3 follow-up statements
000 WWUS53 KDMX 080030 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 730 PM CDT SAT JUN 7 2008 IAC091-187-080040- /O.CAN.KDMX.TO.W.0075.000000T0000Z-080608T0100Z/ WEBSTER IA-HUMBOLDT IA- 730 PM CDT SAT JUN 7 2008 ...THE TORNADO WARNING FOR SOUTHEASTERN HUMBOLDT AND NORTHEASTERN WEBSTER COUNTIES IS CANCELLED... AT 725 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE TORNADO WARNING HAS BEEN CANCELLED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING FOR NORTHERN IOWA. LAT...LON 4290 9352 4259 9351 4261 9398 4283 9398 TIME...MOT...LOC 0030Z 253DEG 42KT 4272 9373 $$ IAC197-080100- /O.CON.KDMX.TO.W.0075.000000T0000Z-080608T0100Z/ WRIGHT IA- 730 PM CDT SAT JUN 7 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR WRIGHT COUNTY... AT 725 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR CLARION...OR 23 MILES NORTHEAST OF FORT DODGE...MOVING EAST AT 48 MPH. THE TORNADO WILL BE NEAR... GALT BY 735 PM CDT... ROWAN AND 7 MILES SOUTH OF BELMOND BY 740 PM CDT... SEEK SHELTER IN A BASEMENT...OR IN AN INTERIOR ROOM. STAY AWAY FROM WINDOWS. IF YOU ARE IN A CAR OR OUTSIDE...SEEK SHELTER IN A REINFORCED BUILDING. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING FOR NORTHERN IOWA. LAT...LON 4290 9352 4259 9351 4261 9398 4283 9398 TIME...MOT...LOC 0030Z 253DEG 42KT 4272 9373 $$ MOYER
000 WWUS53 KDMX 080049 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 749 PM CDT SAT JUN 7 2008 IAC197-080100- /O.CON.KDMX.TO.W.0075.000000T0000Z-080608T0100Z/ WRIGHT IA- 749 PM CDT SAT JUN 7 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR WRIGHT COUNTY... AT 744 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR GALT...OR 34 MILES EAST OF FORT DODGE...MOVING EAST AT 40 MPH. SEEK SHELTER IN A BASEMENT...OR IN AN INTERIOR ROOM. STAY AWAY FROM WINDOWS. IF YOU ARE IN A CAR OR OUTSIDE...SEEK SHELTER IN A REINFORCED BUILDING. A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY MORNING FOR IOWA. LAT...LON 4290 9352 4259 9351 4261 9398 4283 9398 TIME...MOT...LOC 0049Z 264DEG 34KT 4270 9350 $$ MOYER
000 WWUS53 KDMX 080101 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 801 PM CDT SAT JUN 7 2008 IAC197-080111- /O.EXP.KDMX.TO.W.0075.000000T0000Z-080608T0100Z/ WRIGHT IA- 801 PM CDT SAT JUN 7 2008 ...THE TORNADO WARNING FOR WRIGHT COUNTY HAS EXPIRED... AT 758 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE TORNADO WARNING WILL BE ALLOWED TO EXPIRE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY MORNING FOR IOWA. LAT...LON 4290 9352 4259 9351 4261 9398 4283 9398 TIME...MOT...LOC 0049Z 264DEG 34KT 4269 9350 $$ MOYER
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this tornado warning went out at Jun 7, 6:30 PM CDT, 44 minutes earlier.
Area forecast discussion, Jun 7, 6:30 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 630 PM CDT SAT JUN 7 2008 .UPDATED 08/00Z AVIATION DISCUSSION... .DISCUSSION... HAVE UPDATED ZONES TO REFLECT THE INCREASED SFC WINDS ACROSS THE AREA. INFLOW NOW UP TO 40 MPH AT TIMES THOUGH WINDS SHOULD DROP A BIT AFTER SUNSET...SOME GUSTS AND INFLOW SHOULD CONTINUE. .PREVIOUS DISCUSSION... CONTINUED THREAT FOR SEVERE WEATHER ACROSS THE REGION FOR TONIGHT WITH WARM FRONTAL BOUNDARY IN PLACE OVER THE NORTHERN AREAS OF THE STATE...STRONG MOISTURE TRANSPORT NORTH AND APPROACHING WAVE ENERGY. PARAMETERS SUGGEST THAT EARLY EVENING THREAT FOR TORNADOES WILL TRANSITION TO HEAVY RAIN AND WIND THREAT AS THE NIGHT PROGRESSES. AS OF MID AFTERNOON...MOST OF THE FORECAST AREA WELL IN THE WARM SECTOR WITH INCREASING CONVERGENCE ALONG THE COLD FRONT ACROSS EASTERN NEBRASKA AND KANSAS. FOR NOW THE MAIN SEVERE THREAT WILL BE FOCUSED OVER NORTHERN/EASTERN SECTIONS WHERE CAP IS NOT PRESENT. MODELS DIFFER IN CAP EROSION OVERNIGHT WITH GFS CONTINUING TO INDICATE THE CAP WILL HOLD ACROSS THE REGION THROUGH MUCH OF THE NIGHT WITH EURO/NAM SUGGESTING A MUCH MORE MARGINAL CAP OVER THE AREA. WILL LEAN CONSERVATIVE FOR NOW TOWARD GREATER THUNDER POTENTIAL AS CONVERGENCE WEST OF THE AREA IS RATHER STRONG AND BOTH GFS/NAM CORFIDI VECTORS SUGGEST BACK BUILDING/TRAINING STORMS A PRETTY GOOD POSSIBILITY TOWARD 06Z/12Z ACROSS THE REGION. WITH THAT IN MIND... HAVE EXPANDED THE FLASH FLOOD WATCH A FEW COUNTIES FARTHER SOUTHEAST. STILL NOT A CERTAINTY FOR OVERNIGHT TONIGHT. WITH THE MAIN WAVE ARRIVING ON SUNDAY AND SUNDAY NIGHT...WILL BE LOOKING AT ANOTHER POSSIBLE HEAVY RAINFALL EVENT OVER SOUTHERN PORTIONS OF THE AREA AS ANOTHER WAVE RIDES ALONG THE BOUNDARY. AFTER TNTS STORMS EVOLVE...WILL BE REEVALUATING WHERE THE BEST PLACEMENT OF ANY NEW FF.A WILL BE. TEMPS TO CONTINUE WARM WITH MODEST LEVELS OF HUMIDITY OVER THE AREA. LARGE SCALE PATTERN REMAINS THE SAME FOR THIS PACKAGE...SO AFTER A BREAK ON TUESDAY...ANOTHER WARM AIR ADVECTION THUNDER EVENT IS POSSIBLE WED WITH MORE WET WEATHER THROUGH THURS/FRI. TIMING OF LATTER WEEK EVENT IS STILL IN QUESTION BUT CONTINUE TO FAVOR THE SLOWER EURO...WHICH IS NOW KEEPING STORMS AROUND FOR FRIDAY. GIVEN CURRENT ACTIVE WX...HAVE NOT FOCUSED HEAVILY ON EXTENDED CHANGES AND MAY HAVE TO MODIFY TIMING OF LATE WEEK PRECIP TOMORROW. NO MAJOR CHANGES TO TEMPS FOR THE BALANCE OF THE WEEK. .HYDROLOGY... DEPENDING ON THE OUTFLOW THIS EVENING POSSIBLE THAT STORMS MAY EXTEND A BIT FARTHER SOUTH OVERNIGHT TONIGHT...MANY PARAMETERS CONTINUE TO COME TOGETHER FOR ANOTHER ROUND OF HEAVY RAIN AND FLOODING TONIGHT. 300-310K MOISTURE TRANSPORT IS VERY IMPRESSIVE AS LLJ STRENGTHENS...ALONG WITH ELEVATED INSTABILITY AND HIGH END K INDEX. PWS AROUND 2 INCHES...MEAN WIND PARALLEL TO FRONT AND WEAK CORFIDI VECTOR MOVEMENT ALL SUGGEST HEAVY TRAINING RAINS. SHOULD AGAIN BE VERY EFFICIENT WITH HIGH WCDS. 300-310K MOISTURE CONVERGENCE IS ALL OVER THE PLACE AMONG MODELS HOWEVER SO HAVE BROAD BRUSHED FLASH FLOOD WATCH TO BE SAFE WITH NO FAVORED LOCATIONS. JUST ABOUT ALL AREAS ARE JUICED AND WILL NOT TAKE MUCH TO PRODUCE ADDITIONAL FLOODING. QPF AMOUNTS MAY NOT BE QUITE AS HIGH AS PREVIOUS EVENTS...BUT IT WILL NOT TAKE MUCH UNFORTUNATELY. WILL MAINTAIN THE CURRENT WATCH...BUT EXPAND A FEW COUNTIES SOUTHEAST. && .AVIATION...08/00Z THUNDERSTORMS WITH LCL MVFR TO IFR CONDITIONS IN AND AROUND TSRA. SFC WNDS WL RMN STG FROM THE SSW GUSTING TO 35 TO 39 KTS AT TIMES THIS EVENING. EXPECT TSRA TO BECOME WDSPRD LATE TONIGHT WITH SEVERE WEATHER POSSIBLE FROM THIS AFTERNOON INTO THE OVERNIGHT TIMEFRAME. STORMS WILL CONTINUE OVER THE REGION FOR MUCH OF THE TAF PERIOD...SLOWLY DIMINISHING FROM NW TO SE DURING THE PERIOD./REV && .DMX...FLASH FLOOD WATCH TONIGHT EXPANDED SOUTHEAST TO GENERALLY ALONG AND NW OF LAMONI-KNOXVILLE-GRINNELL LINE. && SHORT TERM/AVIATION...COGIL/REV LONG TERM...REV
Hazardous weather outlook, Jun 7, 5:11 PM CDT, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 511 PM CDT SAT JUN 7 2008 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>074- 081>084-092>094-082215- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-ADAMS-UNION-CLARKE- LUCAS-TAYLOR-RINGGOLD-DECATUR- 511 PM CDT SAT JUN 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT ANOTHER SIGNIFICANT THUNDERSTORM EVENT IS UNFOLDING WITH SEVERE WEATHER AND HEAVY FLOODING RAINS POSSIBLE TONIGHT. ALL FORMS OF SEVERE WEATHER COULD OCCUR INCLUDING LARGE HAIL ...DAMAGING WINDS...TORNADOES AND FLASH FLOODING. RAINFALL AMOUNTS MAY REACH ONE TO TWO INCHES...AND POSSIBLY IN EXCESS OF THREE INCHES LATER IN THE EVENING. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA TONIGHT. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY MORE THUNDERSTORMS ARE ANTICIPATED SUNDAY WITH THE CONTINUED POTENTIAL FOR SEVERE WEATHER...HEAVY RAINS AND FLOODING. THUNDERSTORM CHANCES OF VARIED DEGREES REMAIN IN THE FORECAST THROUGH NEXT WEEK WITH PEAK PROBABILITIES AROUND THURSDAY...WHICH WILL BE THE MOST LIKELY TIME FOR SEVERE WEATHER AND POSSIBLY HEAVY RAINS AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TONIGHT FOR MANY AREAS AND POSSIBLY INTO NEXT WEEK. THE MOST ACTIVE PERIODS APPEAR TO BE TONIGHT... SUNDAY AFTERNOON...AND AGAIN AROUND THURSDAY. IAZ075-085-086-095>097-082215- MAHASKA-MONROE-WAPELLO-WAYNE-APPANOOSE-DAVIS- 511 PM CDT SAT JUN 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST IOWA. .DAY ONE...TONIGHT CHANCES FOR THUNDERSTORMS RETURN TO THE FORECAST TONIGHT. IF STORMS DO MATERIALIZE...THEY WOULD HAVE THE POTENTIAL FOR LARGE HAIL...DAMAGING WINDS...LOCALLY HEAVY RAINS AND POSSIBLE ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY BETTER CHANCES FOR THUNDERSTORMS EXIST SUNDAY WITH THE POTENTIAL FOR SEVERE WEATHER...HEAVY RAINS AND FLOODING. THUNDERSTORM CHANCES OF VARIED DEGREES REMAIN IN THE FORECAST THROUGH NEXT WEEK WITH PEAK PROBABILITIES AROUND THURSDAY...WHICH WILL BE THE MOST LIKELY TIME FOR SEVERE WEATHER AND POSSIBLY HEAVY RAINS AS WELL. .SPOTTER INFORMATION STATEMENT... THE POTENTIAL FOR SPOTTER ACTIVATION WILL EXIST THROUGH THE WEEKEND AND THROUGH NEXT WEEK. THE MOST ACTIVE PERIODS APPEAR TO BE SUNDAY AFTERNOON AND EVENING...AND AGAIN AROUND THURSDAY. REV
In the hours before
Local storm report, Jun 7, 5:57 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
557 PM CDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TORNADO 6 N MASON CITY AIRPORT 43.24N 93.32W
06/07/2008 CERRO GORDO IA LAW ENFORCEMENT
&&
STEACHOULocal storm report, Jun 7, 6:13 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
613 PM CDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL SCARVILLE 43.47N 93.62W
06/07/2008 E1.50 INCH WINNEBAGO IA LAW ENFORCEMENT
DELAYED REPORT...
&&
STEACHOULocal storm report, Jun 7, 6:18 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
618 PM CDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM FUNNEL CLOUD 1 N POMEROY 42.57N 94.68W
06/07/2008 POCAHONTAS IA STORM CHASER
&&
STEACHOULocal storm report, Jun 7, 6:31 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
631 PM CDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM FUNNEL CLOUD 2 N JOLLEY 42.51N 94.72W
06/07/2008 CALHOUN IA STORM CHASER
0628 PM FUNNEL CLOUD 3 SE POMEROY 42.52N 94.64W
06/07/2008 CALHOUN IA STORM CHASER
&&
STEACHOULocal storm report, Jun 7, 6:32 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
632 PM CDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM FLASH FLOOD 3 NNE FOREST CITY 43.30N 93.62W
06/07/2008 WINNEBAGO IA LAW ENFORCEMENT
WATER WAS OVER THE ROAD NEAR 180TH AND 370TH STREETS.
&&
ALBRECHTLocal storm report, Jun 7, 7:11 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
711 PM CDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM DOWNBURST 1 SW BARNUM 42.50N 94.38W
06/07/2008 WEBSTER IA STORM CHASER
STORM CHASER REPORTS GUSTNADO FROM OUTFLOW SURGE.
&&
PODRAZIKThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:15 PM CDT | Tornado Warning | DMX | Hamilton, Webster, Wright | 45 min |
| Jun 7, 7:32 PM CDT | Flash Flood Warning | DMX | Crawford | 6 hr |
| Jun 7, 7:32 PM CDT | Severe Thunderstorm Warning | DMX | Crawford, Sac | 58 min |
| Jun 7, 7:41 PM CDT | Flash Flood Warning | DMX | Webster | 6 hr |
| Jun 7, 8:03 PM CDT | River Flood Warning | DMX | Story | 9 hr |
| Jun 7, 8:03 PM CDT | River Flood Warning | DMX | Story | 9 hr |
| Jun 7, 8:17 PM CDT | Severe Thunderstorm Warning | DMX | Franklin, Wright | 20 min |
| Jun 7, 8:23 PM CDT | Flash Flood Warning | DMX | Wright | 12 hr |
| Jun 7, 9:20 PM CDT | Flash Flood Warning | DMX | Franklin, Hamilton, Hardin | 6 hr |
| Jun 7, 9:24 PM CDT | River Flood Warning | DMX | Wapello | 62 days |
| Jun 7, 9:24 PM CDT | River Flood Warning | DMX | Emmet | 14 days |
| Jun 7, 9:24 PM CDT | River Flood Warning | DMX | Hamilton, Webster | 6 days |
| Jun 7, 9:24 PM CDT | River Flood Warning | DMX | Polk | 8 hr |
| Jun 7, 9:32 PM CDT | River Flood Warning | DMX | Black Hawk, Bremer | 9 days |
| Jun 7, 9:55 PM CDT | Flash Flood Warning | DMX | Black Hawk, Bremer, Butler, Grundy | 6 hr |
| Jun 7, 10:05 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Tama | 29 min |
| Jun 7, 10:23 PM CDT | Areal Flood Warning | DMX | Worth | 12 hr |
| Jun 7, 11:13 PM CDT | Severe Thunderstorm Warning | DMX | Palo Alto | 33 min |
| Jun 7, 11:21 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk | 39 min |
| Jun 7, 11:27 PM CDT | Flash Flood Warning | DMX | Carroll | 6 hr |
| Jun 7, 11:59 PM CDT | Flash Flood Warning | DMX | Winnebago, Worth | 6 hr |
| Jun 8, 12:32 AM CDT | Severe Thunderstorm Warning | DMX | Franklin, Hamilton, Hardin, Wright | 43 min |
| Jun 8, 12:44 AM CDT | Tornado Warning | DMX | Franklin, Wright | 31 min |
| Jun 8, 12:48 AM CDT | Areal Flood Warning | DMX | Calhoun, Pocahontas, Sac | 13 hr |
| Jun 8, 1:08 AM CDT | Severe Thunderstorm Warning | DMX | Butler, Franklin, Grundy, Hardin | 52 min |
| Jun 8, 1:27 AM CDT | Flash Flood Warning | DMX | Crawford | 6 hr |
| Jun 8, 1:43 AM CDT | Flash Flood Warning | DMX | Webster | 6 hr |
| Jun 8, 1:48 AM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Bremer, Butler | 42 min |
| Jun 8, 3:18 AM CDT | Severe Thunderstorm Warning | DMX | Carroll, Crawford | 42 min |
| Jun 8, 3:30 AM CDT | Flash Flood Warning | DMX | Franklin, Hamilton, Hardin | 6 hr |
| Jun 8, 3:37 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Cass | 53 min |
| Jun 8, 3:51 AM CDT | Areal Flood Advisory | DMX | Humboldt | 6 hr |
| Jun 8, 4:36 AM CDT | Areal Flood Warning | DMX | Cerro Gordo, Hancock | 6 hr |
| Jun 8, 5:27 AM CDT | Areal Flood Warning | DMX | Carroll | 12 hr |
| Jun 8, 5:40 AM CDT | Areal Flood Warning | DMX | Winnebago | 12 hr |
| Jun 8, 6:06 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Polk, Story | 24 min |
| Jun 8, 6:26 AM CDT | Severe Thunderstorm Warning | DMX | Madison, Warren | 21 min |
| Jun 8, 6:37 AM CDT | Areal Flood Advisory | DMX | Boone, Dallas, Jasper, Marshall, Polk, Story | 3 hr |
| Jun 8, 7:06 AM CDT | Areal Flood Advisory | DMX | Black Hawk, Bremer, Butler, Grundy | 3 hr |
| Jun 8, 7:14 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Tama | 46 min |
| Jun 8, 7:27 AM CDT | Flash Flood Warning | DMX | Boone, Dallas, Polk, Story | 6 hr |
| Jun 8, 7:31 AM CDT | Flash Flood Warning | DMX | Jasper, Marshall | 6 hr |
| Jun 8, 7:35 AM CDT | Areal Flood Warning | DMX | Crawford | 12 hr |
| Jun 8, 7:41 AM CDT | Areal Flood Warning | DMX | Webster | 12 hr |
| Jun 8, 7:58 AM CDT | Areal Flood Advisory | DMX | Madison, Warren | 3 hr |
| Jun 8, 8:17 AM CDT | Areal Flood Warning | DMX | Wright | 12 hr |
| Jun 8, 8:58 AM CDT | River Flood Warning | DMX | Greene | 37 hr |
| Jun 8, 8:58 AM CDT | River Flood Warning | DMX | Polk | 7 days |
| Jun 8, 9:04 AM CDT | Flash Flood Warning | DMX | Cerro Gordo | 6 hr |
| Jun 8, 9:27 AM CDT | River Flood Warning | DMX | Dallas, Polk | 37 hr |
| Jun 8, 9:44 AM CDT | River Flood Warning | DMX | Polk | 7 hr |
| Jun 8, 9:46 AM CDT | River Flood Warning | DMX | Polk | 45 hr |
| Jun 8, 9:59 AM CDT | Flash Flood Warning | DMX | Madison, Warren | 6 hr |
| Jun 8, 10:53 AM CDT | Flash Flood Warning | DMX | Black Hawk | 6 hr |
| Jun 8, 11:22 AM CDT | Areal Flood Warning | DMX | Adair, Audubon, Bremer, Butler, Calhoun, Carroll and 21 more | 9 hr |
| Jun 8, 11:27 AM CDT | River Flood Warning | DMX | Polk | 12 days |
| Jun 8, 12:06 PM CDT | River Flood Warning | DMX | Story | 43 hr |
| Jun 8, 12:06 PM CDT | River Flood Warning | DMX | Story | 34 hr |
| Jun 8, 1:37 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Cass | 53 min |
| Jun 8, 1:42 PM CDT | River Flood Warning | DMX | Madison, Warren | 42 hr |
| Jun 8, 1:45 PM CDT | Areal Flood Warning | DMX | Boone, Dallas, Jasper, Marshall, Polk, Story | 6 hr |
| Jun 8, 1:56 PM CDT | Flash Flood Warning | DMX | Cass | 5 hr |
| Jun 8, 2:03 PM CDT | Flash Flood Warning | DMX | Hancock, Kossuth, Winnebago, Worth | 6 hr |
| Jun 8, 2:22 PM CDT | Severe Thunderstorm Warning | DMX | Greene, Hamilton, Webster | 38 min |
| Jun 8, 2:29 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Cass, Guthrie | 46 min |
| Jun 8, 2:36 PM CDT | Flash Flood Warning | DMX | Adair, Greene, Guthrie, Webster | 5 hr |
| Jun 8, 2:52 PM CDT | Flash Flood Warning | DMX | Cerro Gordo | 6 hr |
| Jun 8, 2:56 PM CDT | Severe Thunderstorm Warning | DMX | Adams, Taylor | 49 min |
| Jun 8, 3:11 PM CDT | Flash Flood Warning | DMX | Boone, Dallas, Hamilton, Wright | 5 hr |
| Jun 8, 3:16 PM CDT | Flash Flood Warning | DMX | Adams, Taylor | 4 hr |
| Jun 8, 3:27 PM CDT | Tornado Warning | DMX | Adams, Ringgold, Taylor | 33 min |
| Jun 8, 3:32 PM CDT | Flash Flood Warning | DMX | Butler | 6 hr |
| Jun 8, 3:48 PM CDT | Flash Flood Warning | DMX | Jasper, Marshall, Tama | 4 hr |
| Jun 8, 4:09 PM CDT | Flash Flood Warning | DMX | Madison, Ringgold, Union | 3 hr |
| Jun 8, 4:15 PM CDT | Tornado Warning | DMX | Marshall, Tama | 45 min |
| Jun 8, 4:22 PM CDT | Severe Thunderstorm Warning | DMX | Lucas, Marion, Warren | 38 min |
| Jun 8, 4:25 PM CDT | Tornado Warning | DMX | Clarke, Madison, Union | 20 min |
| Jun 8, 4:36 PM CDT | Tornado Warning | DMX | Tama | 24 min |
| Jun 8, 4:41 PM CDT | Flash Flood Warning | DMX | Clarke, Lucas, Marion, Warren | 3 hr |
| Jun 8, 4:44 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Lucas, Madison, Marion, Warren | 24 min |
Nearby
Tornado Warnings in Iowa, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.